Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On fruits and veggie diet, have white flakes in stools. What is the cause?

Hi Dr XXXX I have been on a vegi n fruits diet for the last 4 days. Earlier on I saw white spots that look like seeds on my stool . I never had this before and I m wondering if this is a way my body is getting rid of parasite after my vegi n fruits diets or is it a symptom by itself. Should I be alarmed as this is the first time I experiencing such stool ? Thank you
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

It could be seeds that you see. The seeds contain silica and may not digest properly and be ousted out of the gut. Just fruits and veg diet is not going to give you enough protein and fat for energy. You should make it low glycemic diet if you are trying to achieve certain weight loss.

Parasites would not come out with this kind of diet and this may be a myth.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor